# SDR PNS2008F00000

- Difficulty date: May 19, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 340B345
- Engine: Ge CT71
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CABIN CREW TRAINING THE EMERGENCY LIGHTS WERE ACTIVATED AND THE ARM LIGHT FAILED TO ILUMINATE.  MAINTENANCE REPLACED THE BULB AND THE SYSTEM TESTED, OK.  NO EMERGENCY ACTION WAS TAKEN AS THIS WAS AN ON GROUND TRAINING.  AIRCRAFT WAS RELEASED FOR SERVICE.  (K)
